# SDR UPS07850192

- Difficulty date: July 8, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,881 hours, 29,303 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT SIDE OF RUDDER SKIN ZR 251 HAS CORROSION.  REMOVED SKIN PANEL ON LEFT SIDE OF RUDDER STA ZR 251 IAW SRM 51-1-21.  FABRICATED AND INSTALLED LEFT RUDDER SKIN PANEL AT STA ZR 251 IAW SRM 51-3-2, SRM 51-1-9A, AND DWG 5655077.
